Pedia Care Children's Luden's Grape Allergy & Cold Oral Solution Antihistamine

Pedia Care Children's Allergy & Cold. No acetaminophen. Phenylephrine HCl, diphenhydramine HCl oral solution, nasal decongestant, antihistamine/cough suppressant. Contains 2 active ingredients. Nasal congestion. phenylephrine HCl. Itchy, watery eyes. runny nose. sneezing. cough. Diphenhydramine HCl. Luden's. Grape taste! 4 fl oz (118 ml). Uses. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose. Sneezing. Itchy, watery eyes. Nasal congestion. Itching of the nose or throat. Temporarily relieves these symptoms due to the common cold: Runny nose. Sneezing. Nasal congestion. Cough. PediaCare medicines provide effective relief for your child's cough, cold or allergy symptoms. PediaCare Children's products come in great-tasting flavors your kids will love! PediaCare. Just What They Need. Questions or comments Call 1-888-474-3099. 2010.